# SDR 2007UALA03861

- Difficulty date: September 23, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 28,724 hours, 7,811 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK PROBLEM, POSITION 1.(1=CAPT,2=FO, 3=1ST OBS,4=2ND OBS).  CREW COMMENTS:  RED SQUEEZE TAB BROKE OFF.  REPLACED O2 MASK ASSY.  OP & LEAK CHECKS OK FOR SERVICE.  SUSPECT MASK DAMAGED DURING REPEATED STOWAGES.
